# SDR SWAA2016051051682

- Difficulty date: May 5, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 68,952 hours, 55,590 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6551298
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY STRINGER CLIP CRACKED AT BS 500D, STRINGER 19R.  R & R CLIP IAW SRM & DWG.
